# SDR DALA2019032902050

- Difficulty date: March 28, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 46,811 hours, 24,220 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 LT PRESSURE FLOOR PANEL HOLE A IN FWD CARGO COMPARTMENT (1 EA). (CRACK DIRECTION AT 7 O CLOCK LOOKING UP AND AFT). REPAIR PRIOR TO FURTHER FLIGHT. PERFORMED TIME LIMITED REPAIR INSTRUCTIONS ON THE PRESSURE FLOOR PANEL FR 36 LT IN FWD CARGO COMPARTMENT. SEE LOG PAGE 1005320 FOR TIME CONTROLLED ITEMS.
